# SDR REXA2022062700402

- Difficulty date: June 26, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 32,786 hours, 22,511 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cleat
- Part number: CC670342283
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD SUPPORT ANGLE AT F.S.265 AND ATTACH ANGLE TO STGR 27 ARE CORRODED. REMOVED ATTACHMENT ANGLE AT FS.265 STRINGER 27. LOCATED, DRILLED AND INSTALLED ATTACHMENT ANGLE AT FS. 265 STRINGER 27 P/N: CC670-34228-3 IAW CRJ 900 SRM 15-40-11-001-001-A01 & 51-42-21-001-001-A01.
